Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 36, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Aug 16, 2006, 3:23 AM MDT. It took effect at Aug 16, 2006, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2006, 3:23 AM MDT (09:23 UTC)
- In effect from
- Aug 16, 2006, 10:00 AM MDT
- Expired
- Aug 16, 2006, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 160923 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 323 AM MDT WED AUG 16 2006 UTZ420-423-426-434-435-437-439-161600- /O.NEW.KSLC.FW.W.0036.060816T1600Z-060817T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 323 AM MDT WED AUG 16 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. THIS WARNING IS FOR FIRE WEATHER ZONES 420...434...435...437...AND 439 IN WESTERN UTAH...AND 433 AND 426 IN NORTHERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING. SOUTHERLY WINDS WILL INCREASE TODAY ACROSS MUCH OF WESTERN AND NORTHERN UTAH. THIS COMBINED WITH DRIER AIR MOVING IN WILL PUSH RELATIVE HUMIDITIES BELOW 15 PERCENT ACROSS A GOOD PORTION OF THE STATE. AS A RESULT...A RED FLAG WARNING IS IN EFFECT FROM 10AM TO 10PM FOR WESTERN AND PORTIONS OF NORTHERN UTAH. THE WINDS WILL BE STRONGEST ACROSS WEST CENTRAL UTAH AND THE NORTHWEST DESERTS...AS WELL AS IN THE TOOELE VALLEY. WINDS WILL MAKE ACTIVE FIRES VERY ERRATIC AND DANGEROUS AT TIMES. WINDS ARE NOT EXPECTED TO DROP MUCH TOMORROW EVENING...HOWEVER RELATIVE HUMIDITIES ARE EXPECTED TO CLIMB TO ABOVE CRITICAL LEVELS AFTER 10PM MDT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
3 follow-up statements
000 WWUS85 KSLC 161821 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1221 PM MDT WED AUG 16 2006 UTZ420-423-426-434-435-437-439-170400- /O.CON.KSLC.FW.W.0036.000000T0000Z-060817T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 1221 PM MDT WED AUG 16 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONES 420...423...426...434...435...437...AND 439 IN WESTERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. WINDS HAVE ALREADY BEGUN TO INCREASE TODAY OVER NORTHERN AND WESTERN UTAH...WITH SOME AREAS ALREADY SEEING GUSTS AROUND 25 MPH. WINDS SHOULD CONTINUE TO INCREASE THIS AFTERNOON...WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THE WINDS WILL BE STRONGEST ACROSS WEST CENTRAL UTAH AND THE NORTHWEST DESERTS...AS WELL AS IN THE TOOELE VALLEY. ADDITIONALLY...DRY AIR IS MOVING INTO THE AREA AND RELATIVE HUMIDITIES ARE ALREADY AT OR BELOW CRITICAL LEVELS IN NORTHWESTERN UTAH. RELATIVE HUMIDITIES SHOULD CONTINUE TO DROP ACROSS NORTHERN AND WESTERN UTAH...AND SOME AREAS WILL SEE SEVERE FIRE WEATHER CONDITIONS. WINDS WILL MAKE ACTIVE FIRES VERY ERRATIC AND DANGEROUS AT TIMES. WINDS ARE NOT EXPECTED TO DROP MUCH THIS EVENING...HOWEVER RELATIVE HUMIDITIES ARE EXPECTED TO CLIMB TO ABOVE CRITICAL LEVELS AFTER 10PM MDT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ TRAPHAGAN
000 WWUS85 KSLC 162113 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 313 PM MDT WED AUG 16 2006 UTZ434-435-437-439-170400- /O.NEW.KSLC.FW.A.0021.060817T1600Z-060818T0400Z/ /O.CON.KSLC.FW.W.0036.000000T0000Z-060817T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 313 PM MDT WED AUG 16 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...437...AND 439 IN WESTERN UTAH.... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WATCH INCLUDES FIRE WEATHER ZONES 434...435...437...AND 439 IN WESTERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. WINDS HAVE BECOME STRONG TODAY OVER NORTHERN AND WESTERN UTAH...WITH SOME AREAS ALREADY SEEING GUSTS OF 30 TO 35 MPH.THE WINDS ARE STRONGEST ACROSS WEST CENTRAL UTAH AND THE NORTHWEST DESERTS...AS WELL AS IN THE TOOELE VALLEY. ADDITIONALLY...DRY AIR IS MOVING INTO THE AREA AND RELATIVE HUMIDITIES ARE ALREADY AT OR BELOW CRITICAL LEVELS IN NORTHWESTERN UTAH. RELATIVE HUMIDITIES SHOULD CONTINUE TO DROP ACROSS NORTHERN AND WESTERN UTAH...AND SOME AREAS WILL SEE SEVERE FIRE WEATHER CONDITIONS...SO THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM. WINDS WILL MAKE ACTIVE FIRES VERY ERRATIC AND DANGEROUS AT TIMES. WINDS ARE NOT EXPECTED TO DROP MUCH THIS EVENING...HOWEVER RELATIVE HUMIDITIES ARE EXPECTED TO CLIMB TO ABOVE CRITICAL LEVELS AFTER 10PM MDT. WINDS WILL DECREASE IN NORTHERN UTAH BEHIND A DRY COOL FRONT PASSING THROUGH OVERNIGHT. HOWEVER...WINDS ARE EXPECTED TO BREEZY AGAIN TOMORROW ACROSS WEST CENTRAL AND SOUTHWESTERN UTAH. WITH A DRIER AIRMASS EXPECTED OVER THAT AREA TOMORROW...RED FLAG CONDITIONS ARE POSSIBLE...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-423-426-170400- /O.CON.KSLC.FW.W.0036.000000T0000Z-060817T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WASATCH MOUNTAINS NORTH OF I80- 313 PM MDT WED AUG 16 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 420...423...AND 426 IN NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. WINDS HAVE BECOME STRONG TODAY OVER NORTHERN AND WESTERN UTAH...WITH SOME AREAS ALREADY SEEING GUSTS OF 30 TO 35 MPH.THE WINDS ARE STRONGEST ACROSS WEST CENTRAL UTAH AND THE NORTHWEST DESERTS...AS WELL AS IN THE TOOELE VALLEY. ADDITIONALLY...DRY AIR IS MOVING INTO THE AREA AND RELATIVE HUMIDITIES ARE ALREADY AT OR BELOW CRITICAL LEVELS IN NORTHWESTERN UTAH. RELATIVE HUMIDITIES SHOULD CONTINUE TO DROP ACROSS NORTHERN AND WESTERN UTAH...AND SOME AREAS WILL SEE SEVERE FIRE WEATHER CONDITIONS...SO THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM. WINDS WILL MAKE ACTIVE FIRES VERY ERRATIC AND DANGEROUS AT TIMES. WINDS ARE NOT EXPECTED TO DROP MUCH THIS EVENING...HOWEVER RELATIVE HUMIDITIES ARE EXPECTED TO CLIMB TO ABOVE CRITICAL LEVELS AFTER 10PM MDT. WINDS WILL DECREASE OVERNIGHT BEHIND A DRY COOL FRONT MOVING THROUGH THE AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ TRAPHAGAN
000 WWUS85 KSLC 170403 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1003 PM MDT WED AUG 16 2006 UTZ420-171215- /O.EXP.KSLC.FW.W.0036.000000T0000Z-060817T0400Z/ /O.EXA.KSLC.FW.A.0021.060817T1600Z-060818T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1003 PM MDT WED AUG 16 2006 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTH SOUTHWEST WINDS. THIS WATCH IS IN EFFECT FOR THE NORTHWEST DESERTS OF UTAH SOUTH OF I-80 AND INCLUDES FIRE WEATHER ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTH TO SOUTHWEST WINDS FOR THE NORTHWEST DESERTS OF UTAH SOUTH OF I-80. THIS WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. SOME SITES OVER THE AREA WILL BE NEAR CRITICAL FIRE WEATHER CONDITIONS...BUT ARE NOT EXPECTED TO REACH CRITICAL FIRE WEATHER CRITERIA THROUGHOUT TONIGHT. A DRY COLD FRONT WILL APPROACH THE AREA THURSDAY AFTERNOON. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO DEVELOP OUT AHEAD OF THE COLD FRONT AS STRONG SOUTH TO SOUTHWEST WINDS AT THE UPPER LEVELS OF THE ATMOSPHERE MIX DOWN AND COMBINE WITH THE DRY AIRMASS ALREADY IN PLACE. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ434-435-437-439-171215- /O.EXP.KSLC.FW.W.0036.000000T0000Z-060817T0400Z/ /O.CON.KSLC.FW.A.0021.060817T1600Z-060818T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 1003 PM MDT WED AUG 16 2006 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTH TO SOUTHWEST WINDS. THIS WATCH INCLUDES WESTERN VALLEYS OF UTAH AND SOUTHWEST AND SOUTH CENTRAL MOUNTAINS AND INCLUDES FIRE WEATHER ZONES 434...435...437...AND 439... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. SOME SITES OVER THE AREA WILL BE NEAR CRITICAL FIRE WEATHER CONDITIONS...BUT ARE NOT EXPECTED TO REACH CRITICAL FIRE WEATHER CRITERIA THROUGHOUT TONIGHT. A DRY COLD FRONT WILL APPROACH THE AREA THURSDAY AFTERNOON. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO DEVELOP OUT AHEAD OF THE COLD FRONT AS STRONG SOUTH TO SOUTHWEST WINDS AT THE UPPER LEVELS OF THE ATMOSPHERE MIX DOWN AND COMBINE WITH THE DRY AIRMASS ALREADY IN PLACE. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ423-426-170515- /O.EXP.KSLC.FW.W.0036.000000T0000Z-060817T0400Z/ SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAINS NORTH OF I80- 1003 PM MDT WED AUG 16 2006 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. FIRE WEATHER CONDITIONS HAVE MODERATED OVER THE AREA AS RELATIVE HUMIDITIES RECOVER AND WINDS LIGHTEN DUE TO THE LOSS OF DAYTIME HEATING. $$ HALL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 16, 3:18 AM MDT, 5 minutes earlier.
Area forecast discussion, Aug 16, 3:18 AM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 AM MDT WED AUG 16 2006
.SYNOPSIS...DRY AIR WILL SPREAD OVER WESTERN UTAH TODAY WHILE A
MOIST AIRMASS REMAINS OVER EASTERN PORTIONS OF THE AREA. A DRY COOL
FRONT WILL PUSH INTO NORTHERN SECTIONS OF THE AREA TONIGHT.
&&
.DISCUSSION...SURFACE LOW PRESSURE IS OVER THE LAKE AGAIN THIS
MORNING WITH ASSOCIATED CONVERGENCE AND REMAINS OF AN UPPER TROUGH
STILL WORKING ACROSS NORTHERN UTAH. ISOLATED HIGH BASED
THUNDERSTORMS HAVE RESULTED FROM OGDEN...EXTENDING EAST TO SOUTHWEST
WYOMING. NAM DEPICTS THESE LIGHT SHOWERS WELL.
SATELLITE PW DATA AND SURFACE DEW POINT ANALYSIS INDICATES DRY AIR
NOW COVERS ALL OF WESTERN UTAH WITH A MOIST AIRMASS REMAINING OVER
THE EAST. NEXT TROUGH APPROACHING UTAH IS THE SYSTEM MOVING ONSHORE
OF OREGON AND NRN CALIFORNIA. THAT WILL INCREASE SOUTHERLY FLOW
ACROSS UTAH TODAY WITH A DRY COOL FRONT PUSHING INTO NORTHERN UTAH
TONIGHT...STALLING ACROSS CENTRAL SECTIONS THURSDAY AFTERNOON...THEN
REMAINING ACROSS UTAH AS A WEAK BOUNDARY THROUGH FRIDAY. DOWNWARD
TREND IN THUNDERSTORM COVERAGE THE NEXT FEW DAYS. BREEZY SOUTH WINDS
WILL AFFECT THE WESTERN VALLEYS AND MOUNTAIN AREAS TODAY AND
THURSDAY... BOOSTING TEMPERATURES FOR THE CENTRAL AND SOUTHERN
WASATCH FRONT TODAY.
GFS AND NAM QUITE DIFFERENT BY THE WEEKEND. NAM HAS DEEP MOISTURE
POOLED ACROSS THE SOUTHWEST...POISED TO SURGE NORTH BY SATURDAY
AFTERNOON. GFS HAS MUCH DRIER AIR OVER SOUTHERN CALIFORNIA AND
WESTERN ARIZONA WITH ONLY A MODEST INCREASE IN MOISTURE FORECAST FOR
UTAH OVER THE WEEKEND...MAINLY MOUNTAINS AND EAST. FORECAST
CURRENTLY FOLLOWS GFS SCENARIO.
&&
.FIRE WEATHER...VERY DRY AIRMASS WORKING INTO THE AREA FROM NEVADA
AND BREEZY SOUTH WINDS WILL BE ON THE INCREASE FOR ALL WESTERN
SECTIONS TODAY. HAVE EXPANDED THE RED FLAG WARNING FOR LOW RELATIVE
HUMIDITY COMBINED WITH WINDS GUSTING TO 30+ MPH. ALSO EXPECTING
LOWERING RELATIVE HUMIDITY FOR THE NORTHERN WASATCH MOUNTAINS TODAY
WITH BREEZY CONDITIONS DEVELOPING OVER THE HIGH VALLEYS OF RICH
COUNTY AND HOISTED A WARNING THERE. FOR THURSDAY...NORTHERN UTAH
VALLEYS NOT AS WINDY IN A POST FRONTAL ENVIRONMENT BUT BREEZY AND
DRY WEATHER CONTINUING FOR THE SOUTHWEST VALLEYS AND RED FLAG
WARNINGS MAY BE REQUIRED FOR THE SOUTHWEST CORNER OF UTAH AGAIN
THURSDAY...AS WELL AS THE PLATEAU EAST OF THE NORTHERN WASATCH.
&&
.AVIATION...SOUTHERLY FLOW TODAY IS EXPECTED TO PREVENT A FULL LAKE
BREEZE AT SLC. HOWEVER...THERE MAY BE A PERIOD OF LIGHT AND VARIABLE
WINDS IN THE 21Z TO 00Z TIMEFRAME THIS AFTERNOON. NO OTHER IMPACTS
TO AVIATION EXPECTED.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FOR BREEZY WINDS COMBINED WITH LOW RH FOR ALL
OF WESTERN UTAH AND THE NORTHERN WASATCH MOUNTAINS 1000 AM TO
1000 PM FOR FIRE ZONES 420-423-426-434-435-437-439. SEE
SLCRFWSLC.
WY...NONE.
&&
PUBLIC/FIRE...GIBSON
AVIATION...SMITHHazardous weather outlook, Aug 15, 4:31 AM MDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 431 AM MDT TUE AUG 15 2006 UTZ001>021-WYZ021-161300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 431 AM MDT TUE AUG 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT VERY DRY AIR WILL MOVE FROM NEVADA INTO EXTREME WESTERN UTAH TODAY. COMBINED WITH BREEZY SOUTH WINDS...GUSTING TO 30-35 MPH...THE DRY AIRMASS WILL CREATE SEVERE FIRE WEATHER CONDITIONS MAINLY FOR THE DUGWAY PROVING GROUNDS AND SALT FLATS. A RED FLAG WARNING FOR SEVERE FIRE WEATHER HAS BEEN ISSUED...EFFECTIVE FROM 1000 AM TO 800 PM MDT. FARTHER EAST A MOIST AIRMASS IS IN PLACE. THIS AFTERNOON AND EVENING AN UPPER LEVEL DISTURBANCE WILL APPROACH UTAH FROM NEVADA. THIS WILL RESULT IN THUNDERSTORMS...SOME STRONG...PRODUCING LOCAL HEAVY RAIN AND SMALL HAIL. FLASH FLOODING IS POSSIBLE...ESPECIALLY FOR SLOT CANYONS...RECENTLY BURNED TERRAIN AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY THROUGH FRIDAY...A DRIER AND MORE STABLE AIRMASS WILL MOVE OVER THE OUTLOOK AREA WITH REDUCED THUNDERSTORM ACTIVITY...MAINLY FOR THE HIGHER ELEVATIONS. THUNDERSTORMS WILL THEN INCREASE IN COVERAGE AND INTENSITY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GIBSON
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:13 PM MDT | Fire Weather Watch | SLC | 12 hr | |
| Aug 16, 5:18 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 27 min |
| Aug 16, 5:44 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 16 min |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.